Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 150, Number 5, Pages 963–966 (Mi dan28164)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Extension of functions with preservation of differential-difference properties in $L_p$

O. V. Besov


Full text: PDF file (517 kB)

Bibliographic databases:
Presented: С. Л. Соболев
Received: 02.01.1963

Citation: O. V. Besov, “Extension of functions with preservation of differential-difference properties in $L_p$”, Dokl. Akad. Nauk SSSR, 150:5 (1963), 963–966

Citation in format AMSBIB
\Bibitem{Bes63}
\by O.~V.~Besov
\paper Extension of functions with preservation of differential-difference properties in $L_p$
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 150
\issue 5
\pages 963--966
\mathnet{http://mi.mathnet.ru/dan28164}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0160105}
\zmath{https://zbmath.org/?q=an:0143.35502}


Linking options:
  • http://mi.mathnet.ru/eng/dan28164
  • http://mi.mathnet.ru/eng/dan/v150/i5/p963

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
  • Number of views:
    This page:72
    Full text:39

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021